Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On a Radon-Nikodym theorem for finitely additive set functions

Richard Brian Darst and Euline Irwin Green

Vol. 27 (1968), No. 2, 255–259
Abstract

The purpose of this note is to comment on and extend recent results of C. Fefferman. A proof of his Radon-Nikodym theorem that is, perhaps, more amenable to generalization is given. A Lebesgue decomposition is also obtained.

Mathematical Subject Classification
Primary: 28.13
Milestones
Received: 10 January 1968
Published: 1 November 1968
Authors
Richard Brian Darst
Euline Irwin Green